# SDR ABXA050113

- Difficulty date: May 16, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 45,906 hours, 36,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXTERIOR LIGHT WAS INOP.  RELAMPED AND SEALED LENS TO L1 DOOR EMERGENCY LIGHT.  OPS CHECKED GOOD.
